# SDR V0XD20220510

- Difficulty date: April 25, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 14,328 hours, 12,978 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R31707111S
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CRACK ZONE 2. CORRECTIVE ACTION: REMOVED AND REPLACED PANEL ( P/N: 601R317071-11S) IAW CRJ 900 SRM 51-40-00
